# SDR ORJA9815

- Difficulty date: January 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N821RA
- Make and model: Doug DC-9-82
- Aircraft serial: 49931
- System (JASC): 7931 · Engine Oil Pressure
- Part: Sys Display Pnl
- Part number: 201EDP11
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

RETURN TO GATE, ENGINE DISPLAY PANEL SHOWED INCORRECT OIL PRESSURE FOR BOTH ENGINES AFTER ENGINE START DISPLAYED OIL PRESSURE OF 36 LEFT AND 27 RIGHT OAP LOW OIL PRESSURE ANNUNCIATION DID NOT ILLUMINATE.  REMOVED AND REPLACED SYSTEM DISPLAY PANEL, RAN MOTORS SYSTEMS OPS CHECK GOOD AT THIS TIME.  (M)
